Global existence of small solutions to nonlinear evolution equations. (English) Zbl 0518.35046


35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
35B20 Perturbations in context of PDEs
34G20 Nonlinear differential equations in abstract spaces
Full Text: DOI


[1] Klainerman, S, Global existence for nonlinear wave equations, Comm. pure appl. math., 33, 43-101, (1980) · Zbl 0405.35056
[2] {\scS. Klainerman}, Long time behaviour of solution to nonlinear evolution equations, preprint. · Zbl 0581.35052
[3] Marshall, B; Strauss, W.A; Wainger, S, Lp − lq estimates for the Klein-Gordon equation, J. math. pures appl., 59, 417-440, (1980) · Zbl 0457.47040
[4] strauss, W.A, Nonlinear scattering theory, (), 53-78 · Zbl 0297.35062
[5] Strauss, W.A, Nonlinear invariant wave equations, (), 197-249
[6] Strauss, W.A, Nonlinear scattering theory at low energy, J. funct. anal., 41, 110-133, (1981) · Zbl 0466.47006
[7] Strichartz, R.S, Convolutions with kernels having singularities on a sphere, Trans. amer. math. soc., 148, 461-471, (1970) · Zbl 0199.17502
[8] {\scS. Klainerman and Gustavo Ponce}, Global small amplitude solutions to nonlinear evolution equations, preprint. · Zbl 0509.35009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.